# SDR SIMA202004021001

- Difficulty date: April 1, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 31,186 hours, 30,548 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INOP-C/A-FOUND BROKEN WIRE W716-0007-20 AT SERVICE DOOR HINGE. REPAIRED WIRE W716-0007-20 IAW EMB 140 SWPM 20-21-00 OPC GOOD IAW EMB 140 AMM 33-50-00
